Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does statin effect smell of urine

Premium Questions

doctor1 MD

Is fenofibrate a statin, will it effect stem cell treatment? ...

doctor1 MD

is classified as moderate risk. But he is no longer in A fib. He has, however, been a long term user of statins ... of the Lasix promoting urination, he claims to be urinating less often. All of this has happened since starting ...

doctor1 MD

Hi. I have been given statin 40mg to take. Are there any sideaffects to these tablets? Or what are the common affects? ...

doctor1 MD

What is the latest conclusions regarding the safety and effectiveness of statin drugs? ...

doctor1 MD

me statins (10 mg) a day to contol high cholestrol (about 260 ish. ) I am CEO of the National Kidney ... worried about the CKD and I have to practically beg for any thing for it. Now I research that statins ...

Public Forum Discussions

doctor1 MD

not been done. I have not taken statin drugs for several months. I suffer from perf. neuropathy and lower ...

doctor1 MD

a statin ( -various ones) but they are turn into depressors. I always stop taking them. What else ...

doctor1 MD

but smelly or dark urine. Could this be statin related.? ...I am concerned about statins my cholesterol triglycerides are high but I had sudden onset of severe ...

doctor1 MD

I had just started to take a statin and right away had problems with loose, smelly stools and had ... on my new duties. Could it have been the statin? ...

doctor1 MD

about on long term statin will lead to muscle aching and weakness, kidney failure and dark urine. So its my interest to wean off statin, or hopefully a lower dosage in future. Then I came across Dr PPAR ...

doctor1 MD

I am in a catch 22, if I take statins my cpk goes up, if I don t my cholesterol goes up I am a 53 yr old man, my cpk right now is about 500, if I stop taking statins it goes down but cholesterol goes ...

doctor1 MD

Are there other drugs that I can take for diabetes that are not statins. I am currently taking metformin and glimepiride. I would like to check the side effects for asking my doctor to prescribe ...

doctor1 MD

Hi, I am concerned about the side effects of my husband taking Statins, only because he ... total Cholesterol is 243 and his LDL is 170. His HDL is 46. B/p 106/ 68. What are the side effects ...

doctor1 MD

day 10mg 3. Stomlo 5mg I am sometimes very tired and heavy acidity with gas is it side effect of these drugs. Whether Statin will have side effect on liver ...

doctor1 MD

. Is there a statin tha does not have such crippling side effects. I have ceased taking the statin..... ...Yes, thank you. I am on a statin called rosuvastatin and I am almost crippled with muscle pain ...

Mobile Questions and Answers

doctor1 MD

yes, this could be a side effect of statin!

doctor1 MD

Your doctor is correct. Statin drugs can cause elevations in the liver tests. It is recommended, in fact, that people on these drugs have their liver tests checked periodically. If the liver tests are getting worse, you may need to stop the statin drug. However, many other conditions can cause liver problems. You need to ask your doctor if you need other tests or if you need to stop the statin.

doctor1 MD

No atacand is a blood pressure medication called candesartan